U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

can lisinopril-hctz and amlodipine besylate be taken together?

1 doctor answer6 doctors weighed in
Dr. Bennett Werner
Cardiology 44 years experience
Yes: And they're prescribed together all the time. That is a particularly good combination since they act by different mechanisms and the first one counteracts the side effects of the second.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Northville, MI
A 52-year-old female asked:

How much catapress is lethal? I was given 7, along with lopressor (metoprolol tartrate) and lisinoprill.

1 doctor answer2 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
Not lethal: Really, not lethal. You will feel unwell, but it should not kill you.
A 45-year-old member asked:

I took my first dose of lisinopril/hydrochlorothiazide last nite. My vision is blurry today. Is this related?

1 doctor answer1 doctor weighed in
Dr. John Gillespie
Ophthalmology 41 years experience
Blurry vision, drug: Effects of blood pressure drugs can affect the eyes, but the ones you are on are probably due to the positional change on your blood pressure such as a feeling of lightheaded upon standing. These are usually short term but report to your prescribing doctor asa dose adjustment might be needed.
A 52-year-old female asked:

I suffer coughing attack once in a while , my saliva gets really thick .This happens after I drink anytthing cold ..Itake a hypertensive maintenance drug amlodipine?

1 doctor answer1 doctor weighed in
Dr. Simon Rosenberg
Dentistry 46 years experience
Yes, It's Common: Amlodipine can cause reduced saliva and dry mouth. Both can lead to thicker saliva and a tickle in the throat with chronic coughing. Stay well hydrated, which can reduce these symptoms, but may cause more frequent urination.
A 48-year-old member asked:

I take hbp meds hydrochlorothiazide and. Enalapril. Which vitamin supplements are safe for me?

1 doctor answer1 doctor weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
ANY GOOD: Multivitamin is ok usually.
A 39-year-old member asked:

If I eat right and exercise, can I stop taking lisinopril and lipitor (atorvastatin)?

1 doctor answer2 doctors weighed in
Dr. Michael Fenster
Cardiology 31 years experience
Ask your MD: Assuming you are taking your Lipitor (atorvastatin) for primary prevention(you have high cholesterol)and Lisinopril for htn, it may be possible.A healthful diet and exercise can eliminate some of the risk factors that predispose us to these conditions.Even if you can't get rid of the meds, these healthy practices will yield tremendous benefits.See some recent exercise updates at www.Whatscookingwithdoc.Com.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 4, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.